# SDR C2XA02SH031

- Difficulty date: July 12, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145ER
- Aircraft serial: 145006
- Aircraft time: 11,536 hours, 9,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK INSPECTION,THE SUPPORT RAMP AND REINFORCING ANGLE WERE FOUND TO BE CORRODED BETWEEN FRAMES 18 AND 20.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT RAMP AND THE REINFORCING ANGLE IN ACCORDANCE WITH EMB-145 SRM 51-40-02.
